Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have an undiagnosed movement disorder , my mri and

User rating for this question
Excellent
Answered by

Neurologist, Surgical
Practicing since : 2004
Answered : 2885 Questions
Question
I have an undiagnosed movement disorder, my mri and EEG were normal. I had a lumbar fusion less than 2 years ago. i have had continued back and hip pain since. could the hardware in my back cause me to jerk? The hip and leg jerks have been going on since the back surgery but the full body jerking started about 2 months ago. They happen Every time I lay down. they seem to start in my hips and legs and go through my abs, ribcage and neck too.here is video of some of what I'm going through. https://photos.app.goo.gl/MEoqfy4ZDTugjx5m1
Thu, 8 Feb 2018 in Headache and Migraines
 
 
Answered by Dr. Erion Spaho 8 hours later
Brief Answer:
Spinal myoclonus.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

I saw the video that you uploaded too.

Propriospinal myoclonus is the name of a possible condition that may happen after spinal surgery.

Treatment consists of the use of the drugs such clonazepam, and in severe cases, epidural blocks.

Discuss with your spine Doctor about these issues.

Hope you found the answer helpful.

Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor